Théorie des matrices aléatoires robustes et applications à la détection radar

Abstract : This article presents recent results obtained from both Random Matrix Theory and Robust Estimation Theory, and applied to radar detection problems. More precisely, to answer the problem of high dimensional data, we focus on a regularized version of the Tyler’s covariance matrix estimator (Tyler, 1987 ; Pascal, Chitour et al., 2008). Thus, it is shown thanks to the statistical analysis of this estimator, i.e. first and second-order behavior in high dimensional regime (N/n → c ∈ (0, 1] when N, n → ∞), that an optimal design of a robust detector, namely the adaptive normalized matched filter (ANMF) can be derived. The optimality considered in this paper refers to the maximisation (resp. minimization) of the detection probability (resp. probability of false alarm). Finally, Monte-Carlo simulations are conducted to highlight the improvement brought by the proposed approach compared to classical techniques of the literature.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01378253
Contributor : Frédéric Pascal <>
Submitted on : Sunday, October 9, 2016 - 5:50:16 PM
Last modification on : Thursday, April 5, 2018 - 12:30:05 PM

Links full text

Identifiers

Citation

Frédéric Pascal, Kammoun Abla. Théorie des matrices aléatoires robustes et applications à la détection radar . Traitement du Signal, Lavoisier, 2016, Théorie des Matrices Aléatoires et Applications, 33 (2-3), pp.321-349. ⟨10.3166/ts.33.321-349 ⟩. ⟨hal-01378253⟩

Share

Metrics

Record views

205